# SDR ASAA2023101245608

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,687 hours, 10,986 cycles
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG NO N2 ROTATION WITH START SWITCH, START VALVE OPENS. GROUNDED - YES. INIT MIG 2-C 40-0039078. AFTER STARTER REMOVAL, FOUND N2 WOULD NOT ROTATE. PREFORMED FIM TASK 80-07/802. LET ENGINE COOL. STARTER FOUN TO BE IN WORKING CONDITION. CHIP DECTORS FOUND TO BE FREE & CLEAN. AFTER ENGINE COOL DOWN N2 ROTATED FREELY WITH NO ISSUES. REF FIM TASK 80-07/802 STEP F#1 (NOTE) TECH SERVICE REQUESTS TO PERFORM #TSR715094 FOR WORK & POWER ASSURANCE COMPLETED MIG 2-C#40-0039078 COMPLETED.
